Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 147, Number 11

Quasismooth hypersurfaces in toric varieties
Michela Artebani, Paola Comparin and Robin Guilbot.
Proc. Amer. Math. Soc. 147 (2019), 4565-4579
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4011494
Infinite Riesz decompositions
A. W. Wickstead.
Proc. Amer. Math. Soc. 147 (2019), 4581-4584
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4011495
Closed-form solutions to irreducible Newton-Puiseux equations by Lagrange inversion formula and diagonalization on polynomial sequences of binomial-type
Soowhan Yoon.
Proc. Amer. Math. Soc. 147 (2019), 4585-4596
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4011496
A colimit of traces of reflection groups
Penghui Li.
Proc. Amer. Math. Soc. 147 (2019), 4597-4604
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4011497
Multi-Rees algebras and toric dynamical systems
David A. Cox, Kuei-Nuan Lin and Gabriel Sosa.
Proc. Amer. Math. Soc. 147 (2019), 4605-4616
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4011498
Uniformly non–improvable Dirichlet set via continued fractions
Lingling Huang and Jun Wu.
Proc. Amer. Math. Soc. 147 (2019), 4617-4624
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4011499
Recollements of abelian categories and ideals in heredity chains—a recursive approach to quasi-hereditary algebras
Nan Gao, Steffen Koenig and Chrysostomos Psaroudakis.
Proc. Amer. Math. Soc. 147 (2019), 4625-4637
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4011500
Holomorphic Borcherds products of singular weight for simple lattices of arbitrary level
Sebastian Opitz and Markus Schwagenscheidt.
Proc. Amer. Math. Soc. 147 (2019), 4639-4653
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4011501
A lower bound on the star discrepancy of generalized Halton sequences in rational bases
Roswitha Hofer.
Proc. Amer. Math. Soc. 147 (2019), 4655-4664
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4011502
Gelfand-Kirillov dimension of cosemisimple Hopf algebras
Alexandru Chirvasitu, Chelsea Walton and Xingting Wang.
Proc. Amer. Math. Soc. 147 (2019), 4665-4672
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4011503
Hankel-total positivity of some sequences
Bao-Xuan Zhu.
Proc. Amer. Math. Soc. 147 (2019), 4673-4686
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4011504
Equivariant Kazhdan-Lusztig polynomials of thagomizer matroids
Matthew H. Y. Xie and Philip B. Zhang.
Proc. Amer. Math. Soc. 147 (2019), 4687-4695
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4011505
Characters of $\pi ’$-degree
Eugenio Giannelli, A. A. Schaeffer Fry and Carolina Vallejo Rodríguez.
Proc. Amer. Math. Soc. 147 (2019), 4697-4712
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4011506
Existence of weak solutions to first-order stationary mean-field games with Dirichlet conditions
Rita Ferreira, Diogo Gomes and Teruo Tada.
Proc. Amer. Math. Soc. 147 (2019), 4713-4731
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4011507
A nonlocal transport equation describing roots of polynomials under differentiation
Stefan Steinerberger.
Proc. Amer. Math. Soc. 147 (2019), 4733-4744
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4011508
A characterization of superreflexivity through embeddings of lamplighter groups
Mikhail I. Ostrovskii and Beata Randrianantoanina.
Proc. Amer. Math. Soc. 147 (2019), 4745-4755
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4011509
On the structure of ideals and multipliers: A unified approach
Mostafa Mbekhta and Matthias Neufang.
Proc. Amer. Math. Soc. 147 (2019), 4757-4769
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4011510
Krein–Rutman type property and exponential separation of a noncompact operator
Lirui Feng and Jianhong Wu.
Proc. Amer. Math. Soc. 147 (2019), 4771-4780
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4011511
Improved decay of conical averages of the Fourier transform
Terence L. J. Harris.
Proc. Amer. Math. Soc. 147 (2019), 4781-4796
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4011512
A dichotomy concerning uniform boundedness of Riesz transforms on Riemannian manifolds
Alex Amenta and Leonardo Tolomeo.
Proc. Amer. Math. Soc. 147 (2019), 4797-4803
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4011513
Numerical range, dilation, and completely positive maps
Chi-Kwong Li and Yiu-Tung Poon.
Proc. Amer. Math. Soc. 147 (2019), 4805-4811
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4011514
Inequalities between Dirichlet and Neumann eigenvalues of the polyharmonic operators
Luigi Provenzano.
Proc. Amer. Math. Soc. 147 (2019), 4813-4821
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4011515
A product expansion for Toeplitz operators on the Fock space
Raffael Hagger.
Proc. Amer. Math. Soc. 147 (2019), 4823-4833
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4011516
Multiple addition, deletion and restriction theorems for hyperplane arrangements
Takuro Abe and Hiroaki Terao.
Proc. Amer. Math. Soc. 147 (2019), 4835-4845
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4011517
Carleman approximation of maps into Oka manifolds
Brett Chenoweth.
Proc. Amer. Math. Soc. 147 (2019), 4847-4861
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4011518
A positive lower bound for $\liminf _{N\to \infty } \prod _{r=1}^N \left | 2\sin \pi r \varphi \right |$
Sigrid Grepstad, Lisa Kaltenböck and Mario Neumüller.
Proc. Amer. Math. Soc. 147 (2019), 4863-4876
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4011519
Convergence of Teichmüller deformations in the universal Teichmüller space
Hideki Miyachi and Dragomir Šarić.
Proc. Amer. Math. Soc. 147 (2019), 4877-4889
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4011520
An infinitely generated self-similar set with positive Lebesgue measure and empty interior
Simon Baker and Nikita Sidorov.
Proc. Amer. Math. Soc. 147 (2019), 4891-4899
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4011521
Mixed ray transform on simple $2$-dimensional Riemannian manifolds
Maarten V. de Hoop, Teemu Saksala and Jian Zhai.
Proc. Amer. Math. Soc. 147 (2019), 4901-4913
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4011522
Comparison of the Bergman kernel and the Carathéodory–Eisenman volume
Nikolai Nikolov and Pascal J. Thomas.
Proc. Amer. Math. Soc. 147 (2019), 4915-4919
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4011523
On the Hausdorff dimension of microsets
Jonathan M. Fraser, Douglas C. Howroyd, Antti Käenmäki and Han Yu.
Proc. Amer. Math. Soc. 147 (2019), 4921-4936
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4011524
Koszulness and supersolvability for Dirichlet arrangements
Bob Lutz.
Proc. Amer. Math. Soc. 147 (2019), 4937-4947
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4011525
Some vanishing theorems for $k$-positive line bundles twisted by pseudo-effective line bundles
Chunle Huang.
Proc. Amer. Math. Soc. 147 (2019), 4949-4954
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4011526
Soliton solutions to the curve shortening flow on the sphere
Hiuri Fellipe Santos dos Reis and Keti Tenenblat.
Proc. Amer. Math. Soc. 147 (2019), 4955-4967
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4011527
An Hélein’s type convergence theorem for conformal immersions from $\mathbb {S}^{2}$ to manifold
Guodong Wei.
Proc. Amer. Math. Soc. 147 (2019), 4969-4977
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4011528
Preservation of $\gamma$-spaces and covering properties of products
Dušan Repovš and Lyubomyr Zdomskyy.
Proc. Amer. Math. Soc. 147 (2019), 4979-4985
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4011529
The functor of singular chains detects weak homotopy equivalences
Manuel Rivera, Felix Wierstra and Mahmoud Zeinalian.
Proc. Amer. Math. Soc. 147 (2019), 4987-4998
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4011530
Generalized torsion and decomposition of $3$–manifolds
Tetsuya Ito, Kimihiko Motegi and Masakazu Teragaito.
Proc. Amer. Math. Soc. 147 (2019), 4999-5008
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On closed mappings of $\sigma$-compact spaces and dimension
Elżbieta Pol and Roman Pol.
Proc. Amer. Math. Soc. 147 (2019), 5009-5017
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4011532
Corrigendum to “Genus growth in $\mathbb {Z}_p$-towers of function fields”
Michiel Kosters and Daqing Wan.
Proc. Amer. Math. Soc. 147 (2019), 5019-5021
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4011533